Separation Axioms on Soft Topological Groups

  • Sattar Hameed Hamzah Department of Mathematics, College of Education University of AL-Qadisiyah
  • Marwa Qasim Atshan Department of mathematics College of Computer Science and Information Technology University of AL-Qadisiyah

Abstract

The main aim of this work is to use soft structure  to introduce the definitions of the separation axioms on soft  topological  groups and investigate the properties of them. Also, we construct quotient and product soft topological groups .
Published
2018-08-31
How to Cite
HAMEED HAMZAH, Sattar; QASIM ATSHAN, Marwa. Separation Axioms on Soft Topological Groups. Al-Qadisiyah Journal Of Pure Science, [S.l.], v. 23, n. 3, p. 47 - 60, aug. 2018. ISSN 2411-3514. Available at: <http://qu.edu.iq/journalsc/index.php/JOPS/article/view/889>. Date accessed: 10 dec. 2018. doi: https://doi.org/10.29350/jops.2018.23.3.889.
Section
Articles